| Model Number |
TMICL12.1 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Capsular Bag Tear (2639)
| Date of Event |
06/28/2021
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Pt info: unk.Explant date: na.Work order search: no similar complaint was reported for units within the same lot.Claim # (b)(4).
Event or Problem Description
The reporter indicated the surgeon was preparing to implant a 12.1mm tmicl12.1 implantable collamer lens, -13.00/+2.0/076 (sphere/cylinder/axis), into the patients right eye (od) on (b)(6) 2021 and the lens capsule was nicked during the primary incision point.The icl lens was implanted and remained implanted.Additional information has been requested but none has been forthcoming.